Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I think I'm manic...Help! Phidippus

Posted by delna on November 9, 2009, at 18:16:21

In reply to Re: I think I'm manic...Help! delna, posted by Phidippus on November 9, 2009, at 14:36:35

> > Sorry to hear that.
> > What was the last change you made to your regime?
>
> Lexapro is new as is the Keppra, but I'd taken KEppra before and it had anti-manic effects.
>
> P

The logically speaking Lexapro may well be the culptit. Your dose isn't all that small so it could make you high (if you are prone to that).
Geodon too can also give you a high ( I second Scott on this) Initially it gave me a high but that was only right at the beginning- (first 2 weeks)
Didn't you mention somewhere that the kreppa was making you a bit high (or am I imagining that one- not sure)
When can you see your pdoc next? Or speak to him/her about what to add or if to reduce the dose of the Lexapro (if he/she feels that is the cause). Lowering the dose of Geodon can actually make you more high so you may have to increase that instead.
You really need your pdocs input- you are on so many drugs, it could be anything.
Do keep us updated and hope you feel better
Love
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:925022
URL: http://www.dr-bob.org/babble/20091107/msgs/925104.html